Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 9, NWS Fort Worth, TX

May 20, 2011Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at May 20, 2011, 7:37 PM CDT for Dallas County, Texas. It took effect at May 20, 2011, 8:25 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 7:37 PM CDT (00:37 UTC)
In effect from
May 20, 2011, 8:25 PM CDT
Expired
May 20, 2011, 11:32 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 84.39 ft at May 20, 2011, 9:00 PM CDT.

actionminormoderate7075808505/2005/2105/22
Action stage
78 ft
Minor stage
84 ft
Moderate stage
88 ft
Major stage
90 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WGUS44 KFWD 210037
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT FRI MAY 20 2011

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING 
  DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC113-211237-
/O.NEW.KFWD.FL.W.0009.110521T0125Z-110521T1411Z/
/DWRT2.1.ER.110521T0125Z.110521T0200Z.110521T0211Z.NO/
737 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM FRIDAY THE STAGE WAS 80.36 FEET. 
* FLOOD STAGE IS 84.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY FRIDAY 
  EVENING AND CONTINUE TO RISE TO A CREST NEAR  84 FEET BY FRIDAY 
  NIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK...AND SOME 
  CLOSURES WILL BE NEEDED. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 84.2 FEET ON NOV 23 2004.
  

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   80.4  FRI 07 PM                         

$$
1 follow-up statement
082 
WGUS84 KFWD 210432
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT FRI MAY 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...

  WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
  DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.


&&

TXC113-210502-
/O.CAN.KFWD.FL.W.0009.000000T0000Z-110521T1411Z/
/DWRT2.1.ER.110521T0122Z.110521T0145Z.110521T0218Z.NO/
1132 PM CDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 1115 PM FRIDAY THE STAGE WAS 77.07 FEET.
* FLOOD STAGE IS  84 FEET.
* FELL BELOW FLOOD STAGE AT 9 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR  7` FEET BY
  6 AM SATURDAY.


&&


                     FLD       OBSERVED           FORECAST 7 AM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   77.1  FRI 11 PM   71.0   71.0  71.0  71.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 20, 6:52 PM CDT, 45 minutes earlier.

Area forecast discussion, May 20, 6:52 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT FRI MAY 20 2011

.AVIATION...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED TO THE EAST
OF THE METROPLEX AND WACO TAF SITES AS OF 2330Z. THUS THEY CAN EXPECT
VFR CONDITIONS FOR THE REST OF THE EVENING. STRATUS IS EXPECTED TO
SPREAD NORTH FROM SOUTH TEXAS AFTER MIDNIGHT...BRINGING MVFR
CEILINGS TO WACO BY 07Z...AND THE METROPLEX BY 09Z. SOME 4-5 SM BR
IS ALSO POSSIBLE. VFR CONDITIONS ARE EXPECTED TO RETURN 14-16Z
SATURDAY. THE EARLIER STORMS HAVE DISRUPTED THE LOW LEVEL WIND
FLOW...SO WINDS HAVE BEEN VARIABLE BUT THEY WILL COME BACK AROUND
TO THE SOUTH AT AROUND 10 KNOTS BETWEEN 00Z AND 02Z. ALTHOUGH IT
IS NOT MENTIONED IN THE WACO TAF...THERE WILL BE A LOW CHANCE OF A
THUNDERSTORM IN THE WACO AREA SATURDAY AFTERNOON...MAY INCLUDE CB
FOR THE 19-23Z PERIOD WITH THE 03Z TAF UPDATE.

58

&&

.UPDATE...
QUICK UPDATE TO REMOVE COUNTIES ALONG WEST OF A GAINESVILLE TO
GOLDTHWAITE LINE AS STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS
PROPAGATE SLOWLY BUT STEADILY EASTWARD. OTHERWISE FORECAST PACKAGE
REMAINS UNCHANGED.

30

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 20 2011/

SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS
REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST
DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT
REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW
OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR
DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE
INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY
DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN
LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z.
THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW
UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR
OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS
LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME
HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH
TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL
CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING
OUTFLOW WINDS.

THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST
THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED
TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA
TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE
FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP
JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE
DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING
WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON
HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN
IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF
STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE
DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500
HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH
SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW
AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME
SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN
COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT
REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING
FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION
AT THIS TIME.

THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK
SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS
EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON.
GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE
LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE
BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A
STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT
HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES
DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS
OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS
LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS
MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH
INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD
WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX
SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER
00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE
SOUTHEAST INTO THE CWA ON A STRONG COLD POOL.

EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR
ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE
PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT
SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED
BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS
TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END
OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  91  73  87  71 /  40  10  10  20  30
WACO, TX              70  95  74  91  73 /  40  20  20  10  10
PARIS, TX             68  85  69  84  68 /  90  10  10  20  20
DENTON, TX            61  87  72  86  69 /  40   5  10  20  30
MCKINNEY, TX          66  87  72  86  70 /  50  10  10  20  30
DALLAS, TX            70  91  73  86  72 /  40  10  10  20  30
TERRELL, TX           71  89  71  88  70 /  60  10  10  10  20
CORSICANA, TX         73  90  73  89  72 /  80  20  20  10  20
TEMPLE, TX            70  92  73  91  72 /  60  20  20  10  10
MINERAL WELLS, TX     58  90  69  87  70 /  20   5  10  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/
Hazardous weather outlook, May 20, 2:52 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT FRI MAY 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
252 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH
THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT.
THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER
THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE
PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE
OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING
PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH
WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR
THE EASTERN TWO THIRDS OF NORTH TEXAS.

CAVANAUGH

In the hours before

Local storm report, May 20, 6:34 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 W BLOOMING GROVE      32.10N  96.74W
05/20/2011  E0.75 INCH       NAVARRO            TX   TRAINED SPOTTER
Special weather statement, May 20, 6:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT FRI MAY 20 2011

TXZ160-210000-
FALLS TX-
635 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FALLS COUNTY

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MARLIN...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...LOTT AND MARLIN.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3133 9718 3152 9680 3146 9675 3128 9666
      3116 9702
TIME...MOT...LOC 2335Z 248DEG 25KT 3137 9696
Local storm report, May 20, 6:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             9 E LEONA               31.15N  95.82W
05/20/2011  E1.00 INCH       LEON               TX   EMERGENCY MNGR
Local storm report, May 20, 7:08 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     1.5 ENE RICE            32.24N  96.48W
05/20/2011                   NAVARRO            TX   EMERGENCY MNGR

            2 STRUCTURES DAMAGED AND NUMEROUS TREES DOWN NEAR NE
            1060 AND NE 1040. ESTIMATED 60-70 MPH WIND. 1 HOME LOST
            ROOF.
Special weather statement, May 20, 7:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT FRI MAY 20 2011

TXZ174-175-210045-
MILAM TX-ROBERTSON TX-
723 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  MILAM COUNTY
  ROBERTSON COUNTY

AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS OVER NORTHERN MILAM AND ROBERTSON
COUNTIES...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND...CALVERT...
CAMERON...FRANKLIN...HEARNE...ROCKDALE AND THORNDALE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3071 9726 3075 9732 3088 9726 3136 9633
      3125 9633 3099 9624 3090 9637 3075 9645
      3070 9656 3073 9662 3046 9716
TIME...MOT...LOC 0021Z 212DEG 26KT 3118 9652
Local storm report, May 20, 7:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     FLASH FLOOD      BUFFALO                 31.47N  96.07W
05/20/2011                   LEON               TX   LAW ENFORCEMENT

            FLASH FLOODING IN BUFFALO ON CITY AND COUNTY ROADS. ALSO
            FLOODING ON HWY 75.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 20, 7:03 PM CDTSevere Thunderstorm WarningFWDVan Zandt57 min
May 20, 7:11 PM CDTSevere Thunderstorm WarningFWDLimestone49 min
May 20, 7:13 PM CDTFlash Flood WarningFWDAnderson, Freestone, Limestone, Robertson3 hr
May 20, 7:23 PM CDTSpecial Weather StatementFWDMilam, Robertson22 min
May 20, 7:36 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson54 min
May 20, 7:58 PM CDTSevere Thunderstorm WarningFWDLimestone62 min
May 20, 8:12 PM CDTSevere Thunderstorm WarningFWDLeon63 min
May 20, 8:26 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson64 min
May 20, 9:21 PM CDTFlash Flood WarningFWDMilam, Robertson3 hr
May 20, 9:26 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson64 min
May 20, 9:33 PM CDTRiver Flood WarningFWDHunt11 hr
May 20, 9:33 PM CDTRiver Flood WarningFWDHunt, Rockwall11 hr
May 20, 9:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon63 min
May 20, 11:47 PM CDTAreal Flood WarningFWDAnderson, Leon3 hr
May 21, 12:13 AM CDTAreal Flood WarningFWDMilam, Robertson3 hr
May 21, 4:20 AM CDTDense Fog AdvisoryFWDBell, Bosque, Collin, Cooke, Coryell, Dallas and 17 more5 hr
May 21, 1:54 PM CDTSpecial Weather StatementFWDMills36 min
May 21, 2:41 PM CDTSpecial Weather StatementFWDHamilton34 min
May 21, 2:51 PM CDTSevere Thunderstorm WarningFWDHamilton54 min
May 21, 3:13 PM CDTSevere Thunderstorm WarningFWDErath47 min
May 21, 3:37 PM CDTSevere Thunderstorm WarningFWDMills38 min
May 21, 3:39 PM CDTSevere Thunderstorm WarningFWDHood, Somervell66 min
May 21, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton64 min
May 21, 3:52 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas38 min
May 21, 4:08 PM CDTSevere Thunderstorm WarningFWDLampasas67 min
May 21, 4:12 PM CDTSevere Thunderstorm WarningFWDMills21 min
May 21, 4:27 PM CDTTornado WarningFWDCoryell, Hamilton63 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
May 21, 5:10 PM CDTSevere Thunderstorm WarningFWDLampasas65 min
May 21, 5:34 PM CDTSevere Thunderstorm WarningFWDHamilton56 min
May 21, 5:37 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 21, 6:26 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
May 21, 6:59 PM CDTSevere Thunderstorm WarningFWDLampasas47 min

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.